MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER
Catalog Number 383511
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
This is a complaint about foreign-body adhesion before use.It was reported that black, residue-like material adhering to the catheter portion before use.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos and sample submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the sample.Analysis of the sample showed black sticky material on the catheter tubing.The sample was sent for microscope fourier transform infrared spectroscopy to determine the foreign material type.The results showed the spectrum of foreign matter matched with silicone material.Silicone material is used as lubricant on the catheter adapter.The foreign matter was likely dropped on the catheter assembly during the silicone lubricant process.Action was taken to communicate the defect with the production technician and housekeeping was conducted to ensure the line was cleaned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEXIVA 24 GA X 3/4 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23466645
Report Number2243072-2025-01353
Device Sequence Number10089450
Product Code FOZ
UDI-Device Identifier00382903835119
UDI-Public(01)00382903835119(11)250319(17)280229(10)5075190
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383511
Device Lot Number5075190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown